# SDR ASAA2023091145142

- Difficulty date: September 11, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N297AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 60578
- Aircraft time: 16,313 hours, 5,141 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A321214
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT EXTERIOR INSPECTION DISCOVERED DENTED AREA BELOW RVSM BOX ON LEFT SIDE OF AIRCRAFT (APPROXIMATELY STATION 540) 400 ACB. GROUNDED - YES. (RESOLVED ON W/O: 1969118 TASKCARD: N/R-00002 ) REPAIRED DENTED AREA IAW ALASKA 900ER EA 900ER-53EA-26065. THIS IS A CAT B REPAIR SUBMITTED TO ENGINEERING FOR TRACKING THIS CLOSES THE DEFECT. SEAMC ARNIE NOTIFIED.
